# SDR 2003FA0000410

- Difficulty date: March 4, 2003
- Submitted: April 21, 2003
- Operation: General aviation
- Aircraft: N8096Y
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8029005
- Engine: Lyc TIO540S1AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: SL16740A
- Condition: Worn
- Location: Engine
- Part time: 32,031 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED HEAVY OIL CONSUMPTION.  UPON DISASSEMBLY, FOUND VALVES EXCESSIVELY WORN.
